# SDR 02FDEA00913

- Difficulty date: December 4, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 45,575 hours, 27,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM BS 760 TO 850 IS CORRODED. LBL 25, WL 208. REPLACED SEAT TRACK AND T-CHORD OF LONGITUDINAL BEAM IAW SRM 53-10-5, 51-30-2  51-30-8.
